| Model Number |
ZKB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
01/24/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device available for evaluation ¿ yes, returned to manufacturer on 5/7/2017.Device evaluation: the device was returned to the manufacturer.Dvisual inspection with the unaided eye shows the product is cut in half, most probably to make explant possible.Considering the condition of the lens additional analysis is not possible.The device issue could not be confirmed in the returned sample.Manufacturing records were reviewed and the lens was manufactured according to specification.A search on complaints revealed that no similar complaints were received for this production order number.Based on the investigation results there is no indication of a product quality deficiency.All pertinent information available to the manufacturer has been submitted.
Event or Problem Description
It was reported that after implantation of a zkb00 18.0 intraocular lens (iol), the patient was not satisfied with the surgery outcome.The lens was exchanged with a zcb00 18.5 diopter iol.No further information was provided.
Additional Manufacturer Narrative